RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 31, Issue 6(192)  


Andrei Nikolaevich Tikhonov (photo)

Andrei Nikolaevich Tikhonov (on his seventieth birthday)
A. V. Bitsadze, V. A. Il'in, A. A. Samarskii, A. G. Sveshnikov
3

The principal topological discoveries of A. N. Tikhonov
P. S. Aleksandrov
13
Real functions and canonical sets in Tikhonov products and topological groups
E. V. Shchepin
17
Convergence problems of multiple trigonometric series and spectral decompositions. I
Sh. A. Alimov, V. A. Il'in, E. M. Nikishin
28
The work of A. N. Tikhonov on inverse problems for the Sturm–Liouville equation
Sh. A. Alimov
84
On ill-posed problems
V. Ya. Arsenin
89
The development of the theory of ordinary differential equations with a small parameter multiplying the highest derivative during the period 1966–1976
A. B. Vasil'eva
102
The developments of mathematical methods for the study of direct and inverse problems in electrodynamics
V. I. Dmitriev, A. S. Il'inskii, A. G. Sveshnikov
123
An analogue of Saint-Venant's principle and the uniqueness of solutions of boundary value problems for parabolic equations in unbounded domains
O. A. Oleinik, G. A. Iosif'yan
142
Difference approximation methods for problems of mathematical physics
A. A. Samarskii, I. V. Fryazinov
167
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019